# SDR VNAA2017101199903

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 32,890 hours, 32,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R35031349
- Condition: Corroded
- Location: Bs 621 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 FLOORBEAM ANGLE IS CORRODED BETWEEN LBL 9 AND LBL 27, RBL 9 AND RBL 27.  THE FLOORBEAM ANGLE.   COMPLIED WITH EO 2B19-53-L05325.
